# SDR AALA990052

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FASTENER HOLES DAMAGED 16 AFT OF STATION 940 IN STRINGER 18A, LEFT SIDE.  OVERSIZED 16 FASTENER HOLES TO STD .3125 INCH AFT OF STATION 940 IN STRINGER 18A INSTALLED 16 BOLTS O/S PR ESO 11697 DATED 12-23-98.  (M)
